TUTCRIS - Tampereen teknillinen yliopisto

TUTCRIS

Invertibility and Dedekind finiteness in structural matrix rings

Tutkimustuotosvertaisarvioitu

Standard

Invertibility and Dedekind finiteness in structural matrix rings. / Foldes, Stephan; Szigeti, Jeno; van Wyk, Leon.

julkaisussa: Linear and Multilinear Algebra, Vuosikerta 59, Nro 2, 2011, s. 221-227.

Tutkimustuotosvertaisarvioitu

Harvard

Foldes, S, Szigeti, J & van Wyk, L 2011, 'Invertibility and Dedekind finiteness in structural matrix rings', Linear and Multilinear Algebra, Vuosikerta. 59, Nro 2, Sivut 221-227. https://doi.org/10.1080/03081080903357653

APA

Foldes, S., Szigeti, J., & van Wyk, L. (2011). Invertibility and Dedekind finiteness in structural matrix rings. Linear and Multilinear Algebra, 59(2), 221-227. https://doi.org/10.1080/03081080903357653

Vancouver

Foldes S, Szigeti J, van Wyk L. Invertibility and Dedekind finiteness in structural matrix rings. Linear and Multilinear Algebra. 2011;59(2):221-227. https://doi.org/10.1080/03081080903357653

Author

Foldes, Stephan ; Szigeti, Jeno ; van Wyk, Leon. / Invertibility and Dedekind finiteness in structural matrix rings. Julkaisussa: Linear and Multilinear Algebra. 2011 ; Vuosikerta 59, Nro 2. Sivut 221-227.

Bibtex - Lataa

@article{aa2d0cd57e0b4c0193e45bc762f8756e,
title = "Invertibility and Dedekind finiteness in structural matrix rings",
author = "Stephan Foldes and Jeno Szigeti and {van Wyk}, Leon",
note = "Contribution: organisation=mat,FACT1=1",
year = "2011",
doi = "10.1080/03081080903357653",
language = "English",
volume = "59",
pages = "221--227",
journal = "Linear and Multilinear Algebra",
issn = "0308-1087",
publisher = "Taylor & Francis",
number = "2",

}

RIS (suitable for import to EndNote) - Lataa

TY - JOUR

T1 - Invertibility and Dedekind finiteness in structural matrix rings

AU - Foldes, Stephan

AU - Szigeti, Jeno

AU - van Wyk, Leon

N1 - Contribution: organisation=mat,FACT1=1

PY - 2011

Y1 - 2011

U2 - 10.1080/03081080903357653

DO - 10.1080/03081080903357653

M3 - Article

VL - 59

SP - 221

EP - 227

JO - Linear and Multilinear Algebra

JF - Linear and Multilinear Algebra

SN - 0308-1087

IS - 2

ER -